# SDR ASOA201701165050

- Difficulty date: January 16, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 36,134 hours, 26,757 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313565
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK FRAME 333 WAS CORRODED BETWEEN STR 26L AND 26R. REPAIRED PER REO 670-53-21-799-03 REV A.
